# SDR AALA20071675

- Difficulty date: September 2, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT SEAT 23B HAS BROKEN LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 23B. SYSTEM GROUND CHECKED NORMAL OPERATION.
